first time using this lab, i'm on a Geneza test p only cycle. i'm taking 3mg eod, i'm about 3 weeks in and not really feeling the boost. I had a friend over a few days ago before we hit gym and he noticed that when I was drawing there was a little cloud stuck to pin tip which made a little difficult to draw and little granules on bottom when shaken. I never noticed because it's clear for most part, he said its going bad. I literally just ordered last month. is this normal and my injection sites occasionally get a lump and warm with pain. i do know there is some pain on site but he said it shouldn't be like I have from last pin. any suggestions ??????
Tren E is exclusively for the building up of muscle mass and increasing strength. It is a steroid that is oil based and mainly used for veterinarian purposes but is made illegally as well. Body builders use it in order to minimise the number of injections they need to have. It does have very strong properties of androgens and can produce excessive sweating, nightmares, insomnia and a noticeable decrease in cardiovascular capability. Anyone who does sport or anything physical should not take Tren E. When you take Tren E you need to increase your fluid intake to make up for the excessive sweating. Other side effects include: